The balance of payments : mathematical supplement / J.E. Meade.


London ; New York : Oxford University Press, [1951, 1965 printing.] .

Location Call Number Status Consortium Loan
George Washington
WRLC Shared Collections Facility
HC 59 .M4 vol.1 suppl. (show me on map) v.1 Suppl. Off-site
Request
American
WRLC Shared Collections Facility
HC59 .M4 v.1 Suppl. Off-site
Request
WRLC Shared Collections Facility
HC59 .M4 v.1, Suppl. Off-site
Request
Subjects Balance des paiements -- Modèles économétriques.
Economics -- Mathematical models.
Mathematical models.
Series Theory of international economic policy ; v. 1, suppl.
Description v, 158 pages : illustrations ; 23 cm.
Copyright Date [1951, 1965 printing.]
Notes Includes bibliographical references.
Network Numbers (OCoLC)5379866
(OCoLC)ocm05379866
WorldCat Search OCLC WorldCat
WorldCat Identities Meade, J. E. 1907-1995.
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks